RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 076, 7 pages (Mi sigma753)  

This article is cited in 5 scientific papers (total in 5 papers)

Recursion operators and Frobenius manifolds

Franco Magri

Dipartimento di Matematica ed Applicazioni, Università degli Studi di Milano Bicocca, Via Roberto Cozzi 53, 20125 Milano, Italy

Abstract: In this note I exhibit a “discrete homotopy” which joins the category of F-manifolds to the category of Poisson–Nijenhuis manifolds, passing through the category of Frobenius manifolds.

Keywords: F-manifolds; Frobenius manifolds; Poisson–Nijenhuis manifolds.

DOI: https://doi.org/10.3842/SIGMA.2012.076

Full text: PDF file (249 kB)
Full text: http://emis.mi.ras.ru/.../076
References: PDF file   HTML file

Bibliographic databases:

MSC: 35D45; 53D17; 37K10
Received: June 1, 2012; in final form October 5, 2012; Published online October 19, 2012
Language:

Citation: Franco Magri, “Recursion operators and Frobenius manifolds”, SIGMA, 8 (2012), 076, 7 pp.

Citation in format AMSBIB
\Bibitem{Mag12}
\by Franco Magri
\paper Recursion operators and Frobenius manifolds
\jour SIGMA
\yr 2012
\vol 8
\papernumber 076
\totalpages 7
\mathnet{http://mi.mathnet.ru/sigma753}
\crossref{https://doi.org/10.3842/SIGMA.2012.076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3007283}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312373400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868135425}


Linking options:
  • http://mi.mathnet.ru/eng/sigma753
  • http://mi.mathnet.ru/eng/sigma/v8/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Magri F., “Haantjes Manifolds”, Physics and Mathematics of Nonlinear Phenomena 2013 (Pmnp2013), Journal of Physics Conference Series, 482, IOP Publishing Ltd, 2014, 012028  crossref  isi  scopus
    2. Magri, F., “WDVV equations”, NUOVO CIMENTO C-COLLOQUIA AND COMMUNICATIONS IN PHYSICS, 38:5 (2015), 166  crossref  scopus
    3. Giorgio Tondo, Piergiulio Tempesta, “Haantjes Structures for the Jacobi–Calogero Model and the Benenti Systems”, SIGMA, 12 (2016), 023, 18 pp.  mathnet  crossref
    4. F. Magri, “Haantjes manifolds and Veselov systems”, Theoret. and Math. Phys., 189:1 (2016), 1486–1499  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. G. Tondo, “Haantjes algebras of the Lagrange top”, Theoret. and Math. Phys., 196:3 (2018), 1366–1379  mathnet  crossref  crossref  adsnasa  isi  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:120
    Full text:32
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019